# SDR 9500479945

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE HORIZONTAL STABILIZER AFT SPAR 'T' CAPS LEFT SIDE LOWER (XHS 205-211) AND RIGHT SIDE UPPER (XHS 188).  REPAIRED BOTH PER SRM 55-02.
